# SDR TRBA20120430001

- Difficulty date: April 30, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR72
- Aircraft serial: 420
- Aircraft time: 31,761 hours, 34,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT EMERGENCY LIGHTS, WHEN POWER IS OFF, GOES OUT OR TURNS OFF IN A FEW SECONDS.  THE ACFT WAS REMOVED FROM SERVICE.  REPLACED EMERGENCY BATTERY PACK 43WL IAW 33-51-21-RAI-10010.  THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
